Variation on Euclid's algorithm for polynomials

被引:3
|
作者
Calvez, LC
Azou, S
Vilbe, P
机构
[1] Lab. d'Electron. Syst. de Telecom., URA CNRS No. 1329, Univ. de Bretagne Occidentale
关键词
mathematical analysis; algorithm theory;
D O I
10.1049/el:19970658
中图分类号
TM [电工技术]; TN [电子技术、通信技术];
学科分类号
0808 ; 0809 ;
摘要
It is shown that the sequence of polynomials produced during a run of the extended Euclid's algorithm can be readily obtained via the non-extended algorithm, when properly initialised.
引用
收藏
页码:939 / 940
页数:2
相关论文
共 50 条
  • [1] Variation on variation on Euclid's algorithm
    Goupil, A
    Palicot, J
    [J]. IEEE SIGNAL PROCESSING LETTERS, 2004, 11 (05) : 457 - 458
  • [2] Fine costs for Euclid's algorithm on polynomials and Farey maps
    Berthe, Valerie
    Nakada, Hitoshi
    Natsui, Rie
    Vallee, Brigitte
    [J]. ADVANCES IN APPLIED MATHEMATICS, 2014, 54 : 27 - 65
  • [3] Euclid algorithm, orthogonal polynomials, and generalized Routh-Hurwitz algorithm
    Genin, YV
    [J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 1996, 246 : 131 - 158
  • [4] AN IMPROVEMENT OF EUCLID'S ALGORITHM
    Zitko, Jan
    Kuratko, Jan
    [J]. PROGRAMS AND ALGORITHMS OF NUMERICAL MATHEMATICS 15, 2010, : 251 - 260
  • [5] A Fast Schur-Euclid-Type Algorithm for Quasiseparable Polynomials
    Perera, Sirani M.
    Olshevsky, Vadim
    [J]. APPLICATIONS OF COMPUTER ALGEBRA, 2017, 198 : 341 - 383
  • [6] Euclid's algorithm and LFSR synthesis
    Udaya, P
    [J]. 2000 IEEE INTERNATIONAL SYMPOSIUM ON INFORMATION THEORY, PROCEEDINGS, 2000, : 420 - 420
  • [7] Satins, lattices, and extended Euclid's algorithm
    Brunat, Josep M.
    Lario, Joan-C.
    [J]. JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS, 2022, 39 (01) : 75 - 96
  • [8] Euclid's algorithm and the money changing problem
    Keedwell, A. D.
    [J]. MATHEMATICAL GAZETTE, 2008, 92 (524): : 259 - 261
  • [9] On Euclid's algorithm in real quadratic fields
    Heilbronn, H
    [J]. PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 1938, 34 : 521 - 526
  • [10] On Euclid's algorithm and elementary number theory
    Backhouse, Roland
    Ferreira, Joao F.
    [J]. SCIENCE OF COMPUTER PROGRAMMING, 2011, 76 (03) : 160 - 180